# SDR IPXA09855394

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC EXISTING FLUSH REPAIR AT STA -95.5 TO STA 3.5 L21R TO L24R DOES NOT CO CONFORM TO SRM REQUIREMENTS.  REMOVED EXISTING SKIN SPLICE.  FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW TIMCO REO G-12621 AND IPXA EO DC8-5320-32359-A.
